# SDR HAIHEEA9581

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501145301
- Condition: Precesses
- Location: Pilot Adi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ADI PRECESSES.
